# SDR 371PA0023

- Difficulty date: June 22, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,785 hours, 25,724 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Inoperative
- Location: Flt Management
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FMC CLIMB PAGE INOP.  UNABLE TO ACCESS.  NR 1 FMC/CDU CLIMB FUNCTION KEY INOP.  DEFERRED PER MEL 34-36-3.
